Large numbers and unprovable theorems

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)669-675
JournalAmerican Mathematical Monthly
Volume90
StatePublished - 1983

Cite this

Large numbers and unprovable theorems. / Spencer, Joel.

In: American Mathematical Monthly, Vol. 90, 1983, p. 669-675.

Research output: Contribution to journalArticle

@article{f1bcc9f8a0b540b4a3740293f53dbc9b,
title = "Large numbers and unprovable theorems",
author = "Joel Spencer",
year = "1983",
language = "English (US)",
volume = "90",
pages = "669--675",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",

}

TY - JOUR

T1 - Large numbers and unprovable theorems

AU - Spencer, Joel

PY - 1983

Y1 - 1983

M3 - Article

VL - 90

SP - 669

EP - 675

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

ER -